# SDR TSAA9852089

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DORO CROSSBEAM CRACKED.  REPAIRED AREA PER ECO 2875 R1 (WEB).  REPAIRED LOWER FRAME CORNER PER SRM 51-10-1.  (M)
